# SDR FDEA202409131318

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 86,083 hours, 21,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE PRESS TO TEST CONTINUITY LIGHT IS INOP. FOUND R-1 DOOR SLIDE PRESS TO TEST BATTERY  HOLDER WITH CORRSION ON TERMINAL BATTERY ENDS, CLEANED BATTERY HOLDER ENDS  AND REMOVED AND REPLACED BOTH BATTERIES,, PER AMM REF 25-64-04-4,  PRESS TO TEST CHECKS GOOD. M.E.L. CLEARED.
